Alert archive / Illinois / Flash Flood Warnings in 2024
Flash Flood Warning 5, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 22, 2024, 9:50 PM CDT for Carroll County, Whiteside County, Illinois; Clinton County, Iowa. It was in force for 91 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2024, 9:50 PM CDT (02:50 UTC)
- Expired
- Jun 22, 2024, 11:21 PM CDT
- In force
- 91 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clinton County, IA, Carroll County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 46 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 10:16 PM CDT | RAIN 3.21 | 1 S Mount Carroll, IL | Rainfall since Midnight. |
| Jun 22, 10:30 PM CDT | FLASH FLOOD | 3 W Lanark, IL | Carroll County 911 dispatch reported ongoing flooding between Mt Carroll and Lanark. Rainfall amount reported one mile south of Mt Carroll of 3.21 inches for the storm total. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1535 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 18.7
The text
As transmitted.
070
WGUS53 KDVN 230250
FFWDVN
IAC045-ILC015-195-230845-
/O.NEW.KDVN.FF.W.0005.240623T0250Z-240623T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA IL
950 PM CDT Sat Jun 22 2024
The National Weather Service in Quad Cities has issued a
* Flash Flood Warning for...
Clinton County in east central Iowa...
Carroll County in northwestern Illinois...
Northwestern Whiteside County in northwestern Illinois...
* Until 345 AM CDT.
* At 950 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clinton, Mount Carroll, DeWitt, Fulton, Lanark, Milledgeville,
Fairhaven, Wheatland, Shannon, Grand Mound, Chadwick, Delmar, Lost
Nation, Calamus, Charlotte, Welton, Coleta, Toronto, Andover and
East Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4180 9090 4203 9090 4204 9012 4214 8996
4218 8970 4191 8969 4182 9020
FLASH FLOOD...RADAR INDICATED
$$
McClure4 follow-up statements
080
WGUS73 KDVN 230312
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
1012 PM CDT Sat Jun 22 2024
IAC045-ILC015-195-230845-
/O.CON.KDVN.FF.W.0005.000000T0000Z-240623T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton IA-Carroll IL-Whiteside IL-
1012 PM CDT Sat Jun 22 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT SUNDAY FOR
CLINTON, CARROLL AND NORTHWESTERN WHITESIDE COUNTIES...
At 1012 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen across much of the warned area, with the highest amounts
in Carroll county between Mount Carroll and Shannon. Additional
rainfall amounts of 1 to 2 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Clinton, Mount Carroll, DeWitt, Fulton, Lanark, Milledgeville,
Fairhaven, Wheatland, Shannon, Grand Mound, Chadwick, Delmar, Lost
Nation, Calamus, Charlotte, Welton, Coleta, Toronto, Andover and
East Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4180 9090 4203 9090 4204 9012 4214 8996
4218 8970 4191 8969 4182 9020
FLASH FLOOD...RADAR INDICATED
$$
McClure054
WGUS73 KDVN 230336
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
1036 PM CDT Sat Jun 22 2024
IAC045-ILC015-195-230845-
/O.CON.KDVN.FF.W.0005.000000T0000Z-240623T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton IA-Carroll IL-Whiteside IL-
1036 PM CDT Sat Jun 22 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT SUNDAY FOR
CLINTON, CARROLL AND NORTHWESTERN WHITESIDE COUNTIES...
At 1036 PM CDT, local law enforcement reported Flooding ongoing
between Mount Carroll and Lanark. Between 2.5 and 3.5 inches of rain
have fallen in parts of Carroll county between Mount Carroll and
Shannon. From 1 to 2.5 inches have fallen elsewhere across the
warned area. Additional rainfall amounts up to 1 inch are possible
across parts of Carroll and Whiteside counties. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Clinton, Mount Carroll, DeWitt, Fulton, Lanark, Milledgeville,
Fairhaven, Wheatland, Shannon, Grand Mound, Chadwick, Delmar, Lost
Nation, Calamus, Charlotte, Welton, Coleta, Toronto, Andover and
East Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4180 9090 4203 9090 4204 9012 4214 8996
4218 8970 4191 8969 4182 9020
FLASH FLOOD...OBSERVED
$$
McClure504
WGUS73 KDVN 230349
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
1049 PM CDT Sat Jun 22 2024
IAC045-230359-
/O.CAN.KDVN.FF.W.0005.000000T0000Z-240623T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton IA-
1049 PM CDT Sat Jun 22 2024
...FLASH FLOOD WARNING IS CANCELLED FOR CLINTON COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 4184 9018 4191 9015 4193 9015 4195 9016
4196 9016 4200 9014 4201 9014 4204 9016
4204 9012 4214 8996 4218 8970 4191 8969
4182 9018
$$
ILC015-195-230845-
/O.CON.KDVN.FF.W.0005.000000T0000Z-240623T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IL-Whiteside IL-
1049 PM CDT Sat Jun 22 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT SUNDAY FOR
CARROLL AND NORTHWESTERN WHITESIDE COUNTIES...
At 1049 PM CDT, local law enforcement reported Flooding between
Mount Carroll and Lanark. Between 2 and 3.5 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mount Carroll, Fulton, Lanark, Milledgeville, Fairhaven, Shannon,
Chadwick, Coleta, Argo Fay, East Clinton, Ustick, Thomson, Ideal,
Franklin Corners, White Pigeon, Wacker, Center Hill, Carroll
County Fairgrounds, Hitt and Thomson Causeway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4184 9018 4191 9015 4193 9015 4195 9016
4196 9016 4200 9014 4201 9014 4204 9016
4204 9012 4214 8996 4218 8970 4191 8969
4182 9018
FLASH FLOOD...OBSERVED
$$
McClure951
WGUS73 KDVN 230421
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
1121 PM CDT Sat Jun 22 2024
ILC015-195-230431-
/O.CAN.KDVN.FF.W.0005.000000T0000Z-240623T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IL-Whiteside IL-
1121 PM CDT Sat Jun 22 2024
...FLASH FLOOD WARNING IS CANCELLED FOR CARROLL AND NORTHWESTERN
WHITESIDE COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 4184 9018 4191 9015 4193 9015 4195 9016
4196 9016 4200 9014 4201 9014 4204 9016
4204 9012 4214 8996 4218 8970 4191 8969
4182 9018
$$
McClureWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 7:02 PM CDT, 2 hours 48 minutes earlier. Its key messages:
- Active weather today, as a cold front brings strong/severe storms this afternoon and evening. The SPC highlights our area in a Slight Risk (level 2/5) for Severe Weather, with winds and tornadoes being the main threats.
- Unseasonably high PWATs will allow for heavy rainfall throughout the area, with a specific focus on areas along/north of Highway 30. This will result in a localized flash flood threat today. With this new rainfall, along with high regional rainfall, river flooding is expected for many area rivers over the next 1-2 weeks.
- A Heat Advisory remains for areas along and south of Interstate 80, with heat index values between 90-100. The unseasonably warm conditions will continue through much of the long term forecast, with a couple days of relief in the mix.
Area forecast discussion, Jun 22, 7:02 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
702 PM CDT Sat Jun 22 2024
.KEY MESSAGES...
- Active weather today, as a cold front brings strong/severe
storms this afternoon and evening. The SPC highlights our area
in a Slight Risk (level 2/5) for Severe Weather, with winds
and tornadoes being the main threats.
- Unseasonably high PWATs will allow for heavy rainfall
throughout the area, with a specific focus on areas
along/north of Highway 30. This will result in a localized
flash flood threat today. With this new rainfall, along with
high regional rainfall, river flooding is expected for many
area rivers over the next 1-2 weeks.
- A Heat Advisory remains for areas along and south of
Interstate 80, with heat index values between 90-100. The
unseasonably warm conditions will continue through much of the
long term forecast, with a couple days of relief in the mix.
&&
.SHORT TERM /THROUGH SUNDAY/...
Issued at 1249 PM CDT Sat Jun 22 2024
This Afternoon into Tonight...
This will be the time period to keep an eye on, especially over the
next 4-8 hours. A surface low will track just north of the area
today, dragging a cold front through the area. This cold front will
be the reason for rapid thunderstorm development this afternoon and
evening, where some may be strong to severe. Currently, the SPC has
highlighted our area in a Slight Risk (level 2/5) for Severe Weather
throughout the whole area, with the main hazards being winds and
tornadoes. The other hazard will be the potential for flash flooding
today, where the WPC highlights much of our area in a Slight Risk
for Excessive Rainfall. Both of these hazards will be discussed in
more detail below. On top of theses hazards, we will see some
excessive heat today as well, with heat index values between 90-100.
A Heat Advisory is out for areas along/south of Interstate 80,
highlighting this potential.
First, we will dive into some severe parameters. Looking at the
sounding analysis throughout the area, temperatures are expected to
rise into the 90s, which will combine with dewpoints in the 70s to
develop moderate instability. Currently, guidance ranges between
1500-3000 CAPE. This will combine with sufficient shear, generally
ranging between 30-40 KTs. While this is not high shear, it should
balance well with the instability for organized convection, some of
which will be supercells. With shear just a bit off from being
parallel to the boundary, this should aid in repeated storms early
and allow for cold pool development. Thus, this favors the upscale
growth, leading to a line of storms later in the afternoon. Lapse
rates are quite low, especially in the midlevels, which also limits
our widespread hail potential. Also, PWATs are unseasonably
high, which will also limit hail growth. Thus, it will take a
very robust updraft to get large hail. While not impossible,
this is a lower-end risk, with the best chance to see hail in
the earlier, semi-discrete supercells. Much of the shear will be
in the LLVLs, which will result in spin in the low levels of
the storms, favoring a tornado potential throughout the event.
As was mentioned above, the wind threat will end up being the
main threat, with DCAPE values around 1000+ favoring this.
Secondly, we shall start with the severe weather threat. We are
expecting rapid development of storms at/by mid afternoon today.
This is a couple of hours sooner than the initial thoughts from
overnight guidance. Thus, we can see showers and storms develop as
early as 2/3pm for areas along and north of Highway 20. The
initial storms that develop are looking to be more of a semi-
discrete line of supercells. Thus, all hazards will be possible
with these, with a particular focus on the tornado possibilities
with these early storms. The SPC has noted an increase in the
tornado threat last night, increasing it to a 5% chance
along/north of Interstate 80. Not only will we be worried about
the severe potential in these areas, but we will also have a
flash flood threat. PWATs throughout the area are forecast to
increase above 2.00". The initial storms that develop early in
the event are not expected to move southeast that quick, with
some repeating rounds of storms for area. This, along with the
overnight/morning rainfall, will allow for a localized flash
flood threat, with that increased threat seen down to Highway
30.
Finally, these supercells are expected to pick up speed as the
storms mature, growing upscale as we approach the late afternoon and
evening. These early storms will push southeast with the front,
bringing a line of organized convection southeast towards the Quad
Cities area between 5-7pm. As we transition to a linear mode of
convection, we will move to a severe wind threat, with embedded
tornadoes along the line possible. This will be especially true if
we get bowing segments along the line, then we will see that tornado
threat increase. This line of storms will continue through the area
during the remainder of the evening, with the severe threat
decreasing after 10pm. Residual showers and storms will continue in
our southeast after midnight, but much of the area should be dry by
3am locally.
Behind the front, we will be left with temperatures in the low 70s
and a light northwesterly breeze.
-Gunkel
Sunday...
Sunday will be the pick day for the weekend, with much quieter
conditions expected in the wake of tonight's fropa. Models and
ensembles are in good agreement with large upper-level ridging
developing to our west and surface high pressure building across the
western Great Lakes, leading to partly to mostly sunny skies. The
NBM is keeping our area dry Sunday into Sunday night, despite an
upper-level trough just grazing our northeastern areas late Sunday.
-JTS
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Issued at 1249 PM CDT Sat Jun 22 2024
Active pattern will largely continue through next week, with a
few dry days in the mix. Upper level pattern transitions next
week to a ridge over the Rockies and a trough east. This will
allow bouts of energy to pass through the area periodically next
week, bringing sporadic chances for precipitation. Some days,
the moisture will be a concern, as is usually the case. Aside
from Monday and Tuesday, temperatures will remain largely in the
80s.
The next significant opportunity for showers and storms
will be Tuesday and Tuesday night, as yet another cold front
passes through the area. A look at the convective parameter
space indicates instability to be rather high with a pretty
strong signal for another hot and humid day, but the deep-layer
shear values are pretty meager. The CSU ML severe probs remains
bullish on severe potential for Tuesday, so we will have to keep
an eye out for perhaps another bout of strong to severe storms
then.
&&
.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 659 PM CDT Sat Jun 22 2024
Scattered thunderstorms this evening ahead of a cold front.
MVFR/lcl IFR conds in TSRA. Once the front passes northwest
winds can be expected with areas of MVFR cigs. On Sunday, VFR
conds with northwest winds 10-15 kts.
&&
.HYDROLOGY...
Issued at 124 PM CDT Sat Jun 22 2024
Widespread 2.5 to 3.5 inches fell in the headwaters of the
Cedar and Iowa River basins. Currently there are many flood
forecasts in the basin that are for significant flooding by the
middle of this coming week. Flood watches are currently out and
warnings and briefings will be coming in the next 24 hours as
the hydrologic situation comes into better focus.
The Mississippi River is expected to reach flood stage at
multiple locations, including the Rock Island gage, by the
middle of this week. Long term we expect the Mississippi to
reach Moderate and/or Major flood stages the week of the Fourth
of July, with the crest at the Rock Island gage possibly
reaching just over 18 feet early on the Fourth of July.
However, a larger margin of error should be taken into
consideration whe forecasting precipitation amounts and
locations in the 7-10 day timescale. Watches are currently out
for most of the Mississippi River and warnings will follow in
the next few as a clearer picture is drawn on what
precipitation and routed water we have coming downstream.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch until 10 PM CDT this evening for IAZ040>042-
051>054.
IL...Flood Watch until 10 PM CDT this evening for ILZ001-002.
MO...None.
&&
SHORT TERM...Gunkel
LONG TERM...Gunkel
AVIATION...Haase
HYDROLOGY...WilsonHazardous weather outlook, Jun 22, 9:02 AM CDT, 12 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 902 AM CDT Sat Jun 22 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231415- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 902 AM CDT Sat Jun 22 2024 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Hot and humid conditions are expected once again today, particularly for areas along and south of Interstate 80. Heat index values between 95 to 100 degrees will be possible, and a Heat Advisory has been issued for these locations. Chances of thunderstorms will increase today, especially along a cold front that will pass through the area late this afternoon through the evening hours. Strong to severe storms are possible, with damaging winds and tornadoes being the main threats. Initial storms will develop along Highway 20 during the mid afternoon as a disconnected line of supercell thunderstorms, growing upscale into a line as it approaches the Quad Cities early this evening. The entire outlook area remains in a Slight Risk, or level 2 of 5, for severe weather today. Additionally, heavy rainfall from these storms could produce localized flash flooding, especially for urban and poorly drained areas. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Thunderstorm chances return for Tuesday and Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed late this afternoon through the evening hours. GENERAL STORM MOTION OF THE DAY: Towards the southeast around 30 to 40 mph this afternoon and evening. Gunkel/JTS
In the hours before
Special weather statement, Jun 22, 8:33 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
833 PM CDT Sat Jun 22 2024
IAZ065>068-ILZ015-230215-
Rock Island IL-Scott IA-Clinton IA-Muscatine IA-Cedar IA-
833 PM CDT Sat Jun 22 2024
...A strong thunderstorm will impact portions of east central Rock
Island, Scott, south central Clinton, northeastern Muscatine and
southeastern Cedar Counties through 915 PM CDT...
At 832 PM CDT, Doppler radar was tracking a strong thunderstorm over
Walcott, or 7 miles east of Durant, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could cause minor tree limb damage and blow
around unsecured objects.
Locations impacted include...
Davenport, Rock Island, Bettendorf, East Moline, Durant, Eldridge, Le
Claire, Hampton, Port Byron, Walcott, Blue Grass, Rapids City,
Princeton, Long Grove, Cordova, Riverdale, Donahue, McCausland,
Stockton, and Maysville.
Those attending the Quad City Airshow are in the path of this storm
and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 5.
Interstate 80 in Iowa between mile markers 277 and 306.
Interstate 80 in Illinois between mile markers 1 and 3.
Interstate 88 between mile markers 1 and 5.
Interstate 280 between mile markers 1 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Illinois...and east central Iowa.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Illinois...and east central Iowa.
&&
LAT...LON 4148 9085 4165 9094 4182 9040 4154 9024
TIME...MOT...LOC 0132Z 260DEG 30KT 4159 9076
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
McClureLocal storm report, Jun 22, 9:23 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
923 PM CDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM Rain 1 W Dubuque 42.51N 90.72W
06/22/2024 M2.80 Inch Dubuque IA Trained Spotter
Rainfall in past 24 hours.
&&
GROSSLocal storm report, Jun 22, 9:27 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
927 PM CDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM Rain Rickardsville 42.58N 90.88W
06/22/2024 M1.83 Inch Dubuque IA Trained Spotter
Rainfall since 6 am.
&&
GROSSLocal storm report, Jun 22, 9:50 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
950 PM CDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM Rain 1 NNW Mount Carroll 42.11N 89.98W
06/22/2024 M2.00 Inch Carroll IL Trained Spotter
rainfall in the last 2 hrs, still raining
heavily.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:06 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 39 min |
| Jun 22, 8:37 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 53 min |
| Jun 22, 10:24 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 51 min |
| Jun 23, 12:33 PM CDT | River Flood Warning | DVN | Henderson | 35 days |
| Jun 23, 12:33 PM CDT | River Flood Warning | DVN | Hancock, Henderson | 35 days |
| Jun 23, 12:40 PM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 6 days |
| Jun 22, 8:33 PM CDT | Special Weather Statement | DVN | Scott | 42 min |
Nearby
Flash Flood Warnings in Illinois, 2024Flash Flood Warnings in Iowa, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.